Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having nerve pain in hand and feeling numb. On gabapentin and steroids injection. X ray normal. How to get cured?

Hi i woke up 11 weeks ago with nerve pain down the back of my left arm going down to my hand leaving my fingers with a numb feeling, i have been on gabapentin for 10 weeks and have had steroids injected into my shoulder but still have a pain under my arm in the arm pit area, physio is at a loss as to what it is. Xray came back as negative, what can i do to help free up this impinged nerve
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your query. I believe a very reasonable thing to do would be to have a nerve conduction study and electromyography (a test with small needles in the muscle) to objectively determine if there is evidence of nerve compromise. If there is, and seems as you have failed conservative therapy, I would encourage you to consult with a neurosurgeon.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor